# SDR AALA202502251811

- Difficulty date: February 24, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 65,568 hours, 38,828 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 11 ABC AND 12 ABC EMERGENCY EXIT LIGHT INOP. MAINTENANCE FOUND PUSHPIN IN CONNECTOR 7260VC4 LOOSE RESECURED CONNECTOR IAWAWM 31-51-06.
